MathSciNet Relay Station
MathSciNet bibliographic data
MR2837704 65R20 (26A33 45J05 65T60)
Rawashdeh, E. A. Legendre wavelets method for fractional integro-differential equations. Appl. Math. Sci. (Ruse) 5 (2011), no. 49-52, 2467–2474.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement